# SDR DXTA2009020203480

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 5,836 hours, 4,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT CAME THROUGH THE GASPER FANS WITH THE APU RUNNING ON THE GROUND.
